Journal of the Mathematical Society of Japan

On explicit formulas for the norm residue symbol

Kenkichi IWASAWA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 20, Number 1-2 (1968), 151-165.

Dates
First available in Project Euclid: 10 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1260463300

Digital Object Identifier
doi:10.2969/jmsj/02010151

Mathematical Reviews number (MathSciNet)
MR0229609

Zentralblatt MATH identifier
0256.12013

Subjects
Primary: 10.67

Citation

IWASAWA, Kenkichi. On explicit formulas for the norm residue symbol. J. Math. Soc. Japan 20 (1968), no. 1-2, 151--165. doi:10.2969/jmsj/02010151. https://projecteuclid.org/euclid.jmsj/1260463300


Export citation